# SDR DALA1166233231

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STIFFENER AT FRAME 1 AND VERTICAL STATION Z-1159 DAMAGED DUE TO BIRD STRIKE.  REPLACED STIFFENER MPN D53113100214 PER MPR D5311310021213 AND DRAWING D53113140.
